# SDR 07FDEA02107

- Difficulty date: June 11, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651768526
- Condition: Damaged
- Location: Bs 348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 348.2 6 INCHES ABOVE UPPER AFT DOOR STOP HAS A DRILL START ON FUSELAGE FRAME FOUND DURING REMOVAL OF COVER TO WORK DOOR STOP FITTING.  INSTALLED FABRICATED REPAIR ANGLE REF SRM 51-40-3 VERIFIED MATERIAL 2024 .080 (O), HEAT TREATED ANGLE, FABRICATED VERIFIED MATERIAL FOR CLIP REF BAC1514-518.  HEAT TREATED CLIP FORM TRACKING NR 2007-05-125.  INSTALLED CLIP REF SRM 51-10-2 REF W/C, 53101127.
